# SDR IXXA20210522037

- Difficulty date: May 18, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 117,556 hours, 22,193 cycles
- Engine: Ge CF680C2B4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Valve
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENROUTE FROM KAFW TO KJFK LEFT ENGINE SHUTDOWN AND LEFT ENGINE FUEL VALVE EICAS MESSAGE DISPLAYED. AT FL210 (CLIMBOUT) EGT EXCEEDED AT 831, LEFT THRUST REVERSER WAS REDUCED WITH LEFT ENGINE FUEL VALVE LIGHT ON. CREW COMPLIED WITH QRH PROCEDURES. AIR TURN BACK TO DESTINATION STATION KAFW WITH EMERGENCY DECLARATION. LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. WORK IN PROGRESS.
